OLYMPUS WINTER & IBE GMBH VIDEO TELESCOPE "ENDOEYE", 5 MM, 0°, NTSC, AUTOCLAVABLE; RIGID VIDEO LAPAROSCOPE
Back to Search Results |
| Model Number |
WA50021B |
| Medical Device Problem Codes |
Break (1069); No Display/Image (1183); Dent in Material (2526); Material Twisted/Bent (2981); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the reportable events were traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the rigid video laparoscope had fiber breakage, dents on the distal end, a bent outer tube, scratches on the distal end and no image was displayed.There was no patient involvement.